# SDR UIEA2020071401540

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,571 hours, 17,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING FWD EQUIP VLV EICAS MESSAGE DISPLAYED.  PERFORMED OPS CHECK MANIFOLD INTERCONNECT VALVE AND OVERRIDE VALVE.  REF AMM 21-58-00-705-161-008 REV 130, OPS CHECK GOOD.
